# SDR TC8A97013

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- Engine: Pwa JT3D3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Out Of Trim
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE WOULD NOT GO TO TAKEOFF POWER, RETURNED TO RAMP.  TRIMMED NR 1 ENGINE, SYSTEM OPS GOOD ON RUN-UP IAW MM 76-10.
